Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 254, NWS Atlanta, GA

July 19, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2022, 6:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2022, 6:42 PM EDT (22:42 UTC)
Expired
Jul 19, 2022, 7:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:46 PM EDTTSTM WND DMG2 Sse Wrayswood, GASEVERAL TREES DOWN ALONG C M COPELAN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS52 KFFC 192242
SVRFFC
GAC133-211-219-221-192315-
/O.NEW.KFFC.SV.W.0254.220719T2242Z-220719T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
642 PM EDT Tue Jul 19 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Oconee County in northeastern Georgia...
  East central Morgan County in north central Georgia...
  Northern Greene County in east central Georgia...
  Southwestern Oglethorpe County in northeastern Georgia...

* Until 715 PM EDT.

* At 642 PM EDT, a severe thunderstorm was located over Wrayswood, or
  10 miles northwest of Greensboro, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greensboro, Union Point, Woodville, Siloam, Maxeys, Penfield,
  Wrayswood and Greshamville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3359 8341 3377 8337 3378 8304 3364 8301
      3352 8310
TIME...MOT...LOC 2242Z 285DEG 25KT 3369 8331 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
311 
WWUS52 KFFC 192306
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Tue Jul 19 2022

GAC211-219-192316-
/O.CAN.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Oconee GA-Morgan GA-
706 PM EDT Tue Jul 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE AND EAST
CENTRAL MORGAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
      3354 8310
TIME...MOT...LOC 2306Z 285DEG 25KT 3365 8311 

$$

GAC133-221-192315-
/O.CON.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Greene GA-Oglethorpe GA-
706 PM EDT Tue Jul 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN GREENE AND SOUTHWESTERN OGLETHORPE COUNTIES...

At 706 PM EDT, a severe thunderstorm was located over Woodville, or
near Greensboro, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greensboro, Union Point, Woodville, Maxeys and Penfield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
      3354 8310
TIME...MOT...LOC 2306Z 285DEG 25KT 3365 8311 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
673 
WWUS52 KFFC 192314
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Tue Jul 19 2022

GAC133-221-192324-
/O.EXP.KFFC.SV.W.0254.000000T0000Z-220719T2315Z/
Greene GA-Oglethorpe GA-
714 PM EDT Tue Jul 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHWESTERN OGLETHORPE COUNTIES WILL EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3357 8329 3377 8327 3378 8304 3364 8301
      3354 8310
TIME...MOT...LOC 2314Z 285DEG 25KT 3364 8307 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:29 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 19, 3:29 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
329 PM EDT Tue Jul 19 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Wednesday Night/...

The shortwave aloft will bring active weather to north and central
Georgia in the short term period. Current radar loop shows scattered
to numerous showers and thunderstorms across central Georgia this
afternoon. More scattered to widespread diurnally driven showers and
thunderstorms are anticipated to ramp back up this afternoon across
the forecast area. However, north Georgia has been worked over a
good bit after the wave this morning/early afternoon brought
activity to the area. Satellite imagery is currently showing that
there has been some clearing in cloud coverage over these areas,
which may allow for sufficient heating to occur and thus
destabilization of the atmosphere this afternoon. Once again, CAMS
are struggling to resolve the spatial and temporal nature of showers
and thunderstorms, but there does seem to be some agreement that
this afternoon will return to a period of relatively active weather.
While SPC's Day 1 Outlook has much of our forecast area in a
Marginal Risk today, the primary hazard will be damaging winds and
frequent lightning in any thunderstorms that develop. Additionally,
flash flooding will remain a concern, particularly over northwest
Georgia where training storms earlier today dropped several inches
of rain. With this morning's sounding clocking in at 1.91" for PWATs
and a moist vertical profile, there will be plenty of moisture
available for periods of locally heavy rainfall within any storms
that develop today. Convective activity will likely continue tonight
and through the early morning hours. Tomorrow, as the shortwave
slowly progresses eastward, much of the same forecast will be on
tap. A brief lull in activity may occur early in the morning before
activity ramps back up with daytime heating. Max high temperatures
in the upper 80s to low 90s are hovering around climatological
normals while low temperatures in the upper 60s to low 70s are
slightly above normal.

KAL

.LONG TERM /Thursday through Tuesday/...

Looking into the long term, the first thing to note is the slight
risk for portions of western central Georgia on Thursday outlined by
SPC. Deep moisture will be in place across the area, with dewpoints
in the mid to upper 70s and precipitable water values ranging from
1.8 to 2.2 inches across the forecast area on Thursday, and persist
through much of the period. Thursday looks to place a leeside trough
over the northern portion of the forecast area, which will provide
additional moisture to keep PoPs higher. A front will approach the
northern portion of our CWA Thursday night into Friday morning which
will also fuel moisture and thus the increased pops for portions of
Georgia.  Will be interesting to see the interaction with the front
and leeside trough but that will remain to be seen. This would allow
for more widespread showers and thunderstorms across north and
central Georgia.

With the aforementioned deep moisture and highs increasing into the
low to mid 90s on Thursday afternoon, diurnal instability is
expected to be strong during the peak heating hours. SBCAPE values
are forecast to increase to 4000-5000 J/kg across much of the area.
A look at forecast sounding profiles indicates tall, fat CAPE - the
"Hefty Chonker" of CAPE, if you will. Furthermore, DCAPE values are
forecast to be above 1000 J/kg and 700-500 mid-level lapse rates are
anticipated to be around 7 C/km during this time. As a result, the
main threat with strong to severe storms that develop will be wind
gusts with possible water-loaded microbursts. The primary storm mode
will likely be multicell clusters as storms are able to develop and
organize along cold pools from strong downdrafts.

Surface high pressure will build over the northern Gulf of Mexico
and portions of the Southeast CONUS late Friday and into Sunday.
Highest PoPs are expected to be confined to central Georgia on
Friday. Then, the influence on this high pressure will serve to
inhibit convective development over north and central Georgia during
the weekend, with PoPs being limited to slight in north Georgia and
low-end chance in central Georgia during the afternoon hours each
day. With the relatively lower rain chances will also come more
sparse cloud coverage. As a result of this and height increases
under the high pressure, afternoon high temperatures are expected to
be between 3-7 degrees above climatological averages, in the mid
90s, across much of the area on Saturday and Sunday. With humid
conditions and dewpoints in the 70s also expected to persist, heat
index values could climb over 100 during the afternoon hours this
weekend. Isolated locations could also approach 105 degrees, so the
need for a Heat Advisory will need to be evaluated as we get closer
in time.

King/Hernandez

&&

AVIATION...
18Z Update...
Chance of SHRA/TSRA this afternoon through the
overnight/early morning hours. VFR conditions will persist until
tomorrow morning after 12Z where MVFR cigs develop with FEW/SCT
IFR. Another round of SHRA/TSRA anticipated in the morning. SW
winds throughout the TAF cycle at 5-10KT.

//ATL Confidence...18Z Update...
Medium confidence on SHRA/TSRA. High confidence on all other
elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  74  92 /  60  60  40  60
Atlanta         73  90  75  92 /  60  50  50  60
Blairsville     65  85  69  87 /  70  60  60  60
Cartersville    71  90  73  92 /  70  50  40  60
Columbus        74  93  76  93 /  30  30  30  60
Gainesville     70  88  74  90 /  70  60  50  60
Macon           73  93  75  94 /  40  50  40  60
Rome            72  94  75  95 /  60  50  40  60
Peachtree City  71  91  74  92 /  50  50  40  60
Vidalia         73  92  75  93 /  30  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....King/Hernandez
AVIATION...KAL
Hazardous weather outlook, Jul 19, 11:11 AM EDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1111 AM EDT Tue Jul 19 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1111 AM EDT Tue Jul 19 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are possible across portions
of north and central Georgia today. A few storms could become
strong to severe, capable of producing gusty winds, heavy rain,
and frequent lightning as the main threats. Locally heavy
rainfall associated with stronger storms may lead to isolated
flooding concerns.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this week and into the weekend.
Some storms could be strong to severe with strong to damaging wind
gusts, frequent lightning, and heavy rainfall as the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jul 19, 5:32 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT TUE JUL 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     1 SW VIRGINIA HIGHLAND  33.78N  84.36W
07/19/2022                   FULTON             GA   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON DREWERY ST NE.

&&

EVENT NUMBER FFC2200837

LMARLOW
Special weather statement, Jul 19, 5:44 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Jul 19 2022

GAZ034-046>048-192215-
Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
544 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of eastern Rockdale,
southeastern Gwinnett, western Walton and northern Newton Counties
through 615 PM EDT...

At 544 PM EDT, a strong thunderstorm was over Georgia International
Horse Park, or near Conyers, moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Conyers, Monroe, Covington, Snellville, Loganville, Social Circle,
Oxford, Porterdale, Walnut Grove, Between, Jersey, Georgia
International Horse Park, Almon, Nicholasville, Milstead, Youth, Big
Haynes Creek Park, Brick Store, Rosebud and Gum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3356 8399 3366 8402 3386 8399 3387 8375
      3374 8371 3358 8373
TIME...MOT...LOC 2144Z 251DEG 18KT 3368 8393

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 19, 5:53 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Tue Jul 19 2022

GAZ072-073-084-192230-
Wilkinson GA-Baldwin GA-Jones GA-
553 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of central Baldwin,
northwestern Wilkinson and east central Jones Counties through 630 PM
EDT...

At 552 PM EDT, a strong thunderstorm was over Pancras, or near
Milledgeville, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Gordon, Ivey, Midway-Hardwick, Coopers, Hardwick,
Browns Crossing, Allenwood, Haddock, Pancras and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3285 8336 3303 8345 3314 8321 3304 8309
      3297 8307 3295 8307 3294 8306 3292 8306
      3291 8305
TIME...MOT...LOC 2152Z 248DEG 15KT 3299 8324

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 19, 6:01 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Tue Jul 19 2022

GAZ044-053>055-192230-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
601 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and southwestern Clayton Counties through 630 PM
EDT...

At 601 PM EDT, a strong thunderstorm was over Tyrone, or near
Fayetteville, moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fayetteville, Peachtree City, Fairburn, Tyrone, Brooks, Woolsey,
Starrs Mill, Jw Smith Reservoir, Sandy Creek, Lake Horton, Inman and
Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3356 8460 3348 8435 3336 8435 3335 8436
      3335 8438 3334 8438 3333 8439 3329 8445
      3341 8467
TIME...MOT...LOC 2201Z 299DEG 24KT 3345 8456

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 19, 6:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT TUE JUL 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 S PALMETTO            33.50N  84.67W
07/19/2022                   COWETA             GA   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF WELDON RD AND N HWY 29.

&&

EVENT NUMBER FFC2200838

LMARLOW
Special weather statement, Jul 19, 6:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Tue Jul 19 2022

GAZ047>049-192245-
Morgan GA-Walton GA-Newton GA-
620 PM EDT Tue Jul 19 2022

...A strong thunderstorm will impact portions of western Morgan,
southeastern Walton and east central Newton Counties through 645 PM
EDT...

At 619 PM EDT, a strong thunderstorm was over Social Circle, or 10
miles east of Covington, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Madison, Social Circle, Rutledge, Bostwick, Herndonville,
Ebenezer, Hard Labor Creek State Park and Brick Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3356 8379 3377 8374 3375 8346 3359 8342
      3348 8351
TIME...MOT...LOC 2219Z 281DEG 21KT 3364 8369

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:24 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jul 19, 8:34 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton26 min
Jul 19, 9:05 AM EDTSpecial Weather StatementFFCClayton25 min
Jul 19, 9:35 AM EDTSpecial Weather StatementFFCClayton, Henry, Rockdale25 min
Jul 19, 9:38 AM EDTSpecial Weather StatementFFCFloyd, Gordon37 min
Jul 19, 10:52 AM EDTSpecial Weather StatementFFCFloyd, Polk38 min
Jul 19, 11:36 AM EDTSpecial Weather StatementFFCPaulding, Polk24 min
Jul 19, 12:01 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Floyd29 min
Jul 19, 12:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 19, 12:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jul 19, 1:12 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 19, 1:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox30 min
Jul 19, 2:24 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler36 min
Jul 19, 2:34 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Jul 19, 3:01 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler29 min
Jul 19, 3:05 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster25 min
Jul 19, 3:18 PM EDTSpecial Weather StatementFFCStewart27 min
Jul 19, 3:28 PM EDTSpecial Weather StatementFFCToombs32 min
Jul 19, 3:32 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 19, 3:36 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 19, 3:45 PM EDTSpecial Weather StatementFFCMacon30 min
Jul 19, 4:03 PM EDTSpecial Weather StatementFFCDouglas27 min
Jul 19, 4:08 PM EDTSpecial Weather StatementFFCTalbot, Taylor37 min
Jul 19, 4:12 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding32 min
Jul 19, 4:45 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCPike31 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCDeKalb, Fulton31 min
Jul 19, 5:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 19, 5:19 PM EDTSpecial Weather StatementFFCPike26 min
Jul 19, 5:20 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton25 min
Jul 19, 5:27 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 19, 5:31 PM EDTSpecial Weather StatementFFCPike29 min
Jul 19, 5:44 PM EDTSpecial Weather StatementFFCWalton31 min
Jul 19, 5:53 PM EDTSpecial Weather StatementFFCBaldwin37 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jul 19, 6:20 PM EDTSpecial Weather StatementFFCMorgan25 min
Jul 19, 7:25 PM EDTSpecial Weather StatementFFCWarren35 min
Jul 19, 7:33 PM EDTSpecial Weather StatementFFCTaliaferro27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.